# SDR CALA2025022602486

- Difficulty date: February 23, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N37504
- Make and model: Boeing 737-9
- Aircraft serial: 43435
- Aircraft time: 15,832 hours, 5,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 63023
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT ON TAXI CONFIRMED AFT CARGO DOOR IS CLOSED AND LATCHED. REQUEST MEL TOMC APPROVED ITEM PLACED ON MEL *DM* SUGGEST FIM 52-30 TASK 808, CK AFT CARGO DOOR AND SWITCH ADJUSTMENT AMM 52-71-31-820-801, IF OK, THEN SUGGEST REPLACE S00961. REMOVED AND REPLACED AFT CARGO DOOR INDICATION SWITCH. OPS CHECK GOOD. OK TO CONTINUE. REF AMM 52-71-31.
